# SDR 72300173

- Difficulty date: October 17, 2004
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 57,862 hours
- Engine: Pwa JT8D9A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 X 2 INCH AREA OF CORROSION ON BOTTOM OF STRINGER END FITTING.
